Skip to Main content Skip to Navigation
New interface
Journal articles

Asymptotic Analysis of Vortex Flows in Suspensions, Int. J. of Multiphase Flow, vol.24: 3, pp. 453-478, 1998.

Document type :
Journal articles
Complete list of metadata

https://hal.archives-ouvertes.fr/hal-01995200
Contributor : Roger Prud'homme Connect in order to contact the contributor
Submitted on : Saturday, January 26, 2019 - 2:31:34 AM
Last modification on : Thursday, July 7, 2022 - 10:16:22 AM

Identifiers

  • HAL Id : hal-01995200, version 1

Citation

Roger Prud'Homme, L. Gottesdiener, Erick Dodemand, Paul Kuentzmann. Asymptotic Analysis of Vortex Flows in Suspensions, Int. J. of Multiphase Flow, vol.24: 3, pp. 453-478, 1998.. International Journal of Multiphase Flow, 1998. ⟨hal-01995200⟩

Share

Metrics

Record views

35